Minimal models for elliptic curves with complex multiplication
Compositio Mathematica, Volume 45 (1982) no. 2, p. 155-164
@article{CM_1982__45_2_155_0,
     author = {Gross, Benedict H.},
     title = {Minimal models for elliptic curves with complex multiplication},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {45},
     number = {2},
     year = {1982},
     pages = {155-164},
     zbl = {0541.14010},
     mrnumber = {651979},
     language = {en},
     url = {http://www.numdam.org/item/CM_1982__45_2_155_0}
}
Gross, Benedict H. Minimal models for elliptic curves with complex multiplication. Compositio Mathematica, Volume 45 (1982) no. 2, pp. 155-164. http://www.numdam.org/item/CM_1982__45_2_155_0/

[1] M. Deuring: Die Klassenkörper der Komplexen Multiplication. Ency. der Math. Wiss. Band I, 2. Teil, Heft 10, Teil II (1958). | MR 167481 | Zbl 0123.04001

[2] B. Gross: Arithmetic on elliptic curves with complex multiplication. Springer Lecture Notes 776 (1980). | MR 563921 | Zbl 0433.14032

[3] S. Lang: Elliptic functions. Reading: Addison-Wesley (1973). | MR 409362 | Zbl 0316.14001

[4] A. Néron: Modèles minimaux des variétés abéliennes sur les corps locaux et globaux. IHES Publ. Math. No. 21 (1964) 361-483. | Numdam | MR 179172 | Zbl 0132.41403

[5] J.T. Tate: Algorithm for determining the type of singular fiber in an elliptic pencil. Springer Lecture Notes 476 (1975) 33-52. | MR 393039 | Zbl 1214.14020